# SDR C2XA05BT079

- Difficulty date: November 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 7,558 hours, 4,049 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214480
- Condition: Faulty
- Location: Tailcone
- Part time: 3,892 hours, 7,320 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, WHILE TAXIING WITH BOTH ENGINES RUNNING, COCKPIT CREW NOTICED AN ODOR FOLLOWED BY WHITE SMOKE IN COCKPIT.  SHORTLY AFTER, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  THERE WERE NO INDICATIONS ON THE EICAS.  AIRCRAFT RETURNED TO THE GATE.  THE AIRCRAFT WAS RELEASED IAW MEL 49-00-00 CATEGORY-C CONTROL NUMBER 061926.  AIRCRAFT RETURNED TO SERVICE.  APU REMOVED AND REPLACED BY SDF MAINTENANCE, OPS CHECK GOOD.  MEL CLEARED, AIRCRAFT RETURNED TO SERVICE.  APU P/N INSTALLED 4504113, S/N INSTALLED SP-E0214296.
